Burks Arthur W., McNaughton Robert, Pollmar Carl H., Warren Don W., and Wright Jesse B.. The folded tree. Journal of the Franklin Institute, vol. 260 , pp. 9–24, 115–126 [Book Review]

Journal of Symbolic Logic 21 (3):334-334 (1956)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,197

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Theory of Logical Nets.Arthur W. Burks & Jesse B. Wright - 1954 - Journal of Symbolic Logic 19 (2):141-142.

Analytics

Added to PP
2016-06-30

Downloads
7 (#1,391,414)

6 months
2 (#1,205,524)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references